# SDR IPXA2022050981860

- Difficulty date: April 29, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 55,097 hours, 17,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T384077
- Condition: Damaged
- Location: Fuaelage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C11 LIGHTNING STRIKE DAMAGE WAS FOUND ON FUSELAGE SKIN (P/N:141T3840-77)BETWEEN STA 139 - STA 148.75, WL 224.5 - WL 216.REPAIR I.A.W 767-300F SRM 53-00-01-2R-6, REPAIR 6, REV 83.01.
